# SDR WRLA20100204337

- Difficulty date: February 4, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- Aircraft time: 52,049 hours, 10,001 cycles
- Engine: Pwa PW4462
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: ARB7602R
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM TASK CARD WA3007, FOUND RT WING TIP FITTING ARB7602-R CRACKED.  PER AMM 20-50-02-900-801 REV 66 REPLACED THE FITTING, CONDITION SATISFACTORY.
